I've been on sotret 10mg for the past 1 month now. Past two weeks I've had extremely dry skin that it starts flaking, cracking and then peeling badly. A lot redness on the face too. No matter what cream I apply my skin burns and I end up removing it. My pimples have reduced but the dry skin is bothering me a lot. Plus I've developed a lot of whiteheads suddenly. Pls help.
Like the answers? Chat privately with the doctor of your choice
Hello, sotret is known to cause dryness. Also certain topical creams and gels are known to do the same. You have not mentioned what you have been applying. Revert back to your dermatologist for the same who will prescribe a moisturiser for your skin type if you are not using any already.. Stop using face wash or soaps. Use mild cleanser like cetaphil or just plain water. Avoid makeup and scrubs for time being. Avoid sun exposure. Whiteheads can be extracted at Dr's clinic so don't worry about them. They will eventually settle.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.